# SDR UPS96821348

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT WING UPPER IB RIB CRACKED AT XRS 139 BARREL NUT END IN NR 2 MAIN TANK.  REMOVED UPPER CAP, SPLICED RIB CAP AND REINSTALLED FWD SECTION OF RIB CAP IAW TIMCO REO 02311.
